# SDR USAA950730

- Difficulty date: June 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N337US
- Make and model: Boeing 737301
- Aircraft serial: 23235
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 1123845
- Condition: Corrosion
- Location: Fwd Entry Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND 1 INCH BY 2 INCH, TWO HOLES THROUGH ANGLE CORROSION FORWARD ENTRY DOOR SILL Z-ANGLE.  REPLACED Z-ANGLE SRM 51-10-2.  CORROSION TASK NR C53-107-02.  CORROSION LEVEL 2.  (W)
